# SDR ASAA2014072208616

- Difficulty date: July 22, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,842 hours, 9,108 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Inlet Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINEERING REPORTS APU CT5ATP TEMPERATURE IS APPROACHING ESTABLISHED THRESHOLD.  ACFT GROUNDED.  REPLACED INLET TEMPERATURE SENSOR IAW AMM 49-61-31-000-801 AND 49-61031-400-801, GROUND FUNCTIONAL TEST GOOD AMM 49-61-31-400-801, PARA G.
